# SDR UIEA2020020790144

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE RH WING, LOWER SKIN, AT OUTBOARD SEGMENT OF STRINGER L-9.5 / BETWEEN WING STATION 990.2 AND WING STATION 1046.2.( CRACK WAS REPAIRED IN ACCORDANCE WITH EO 6757A088. )
